# SDR DALA1255230183

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T13179
- Condition: Corroded
- Location: Bs 1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1439, S16 TO 18L FRAME OTBD FLANGE CORRODED.  AREA TRIMMED OUT AND REPAIRED IAW ERA 507547-14 REV 0.
